# SDR RAIA980514

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N569HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41088
- Engine: Garrtt TPE3311
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 31058703
- Condition: Failed
- Location: Rt Engine
- Part time: 4,422 hours
- Stage of operation: CR
- Nature of condition: K, J, Y
- Precautionary procedure: E, A

## Discrepancy

FLT 7796 - PIT - RIGHT ENGINE OIL PRESSURE FLUCTUATING, LOW OIL PRESSURE CAPTION ILLUMINATED.  CREW PERFORMED ENGINE SHUTDOWN.  MAINTENANCE INSPECTED AND REPLACED RIGHT ENGINE DRIVEN OIL PUMP ASSY.  (M)
